# SDR UPS03M41133

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT HYD SYS FAILED. (RT HYD CNTRL C/B POPPED) PER A/C STATUS IN IMPACTS THIS OCCURED IN CRUISE.  R&R HYD SYS CONTROLLER PER 29-08-01 OP TEST DUE FOR REPLACEMENT OF CONTROLLER (A/P NO. ILLEGIBLE) RAN ENGS AND TESTED PUMPS & HSC PER 29-11-20 & 29-11-21 NO FAULTS. PUMP OPS NORMAL.R&R RELAY R2-5414 & ENG 2R HYD PUMP BYPASS SOLENOID. R&R C/B R&R DEPRESSURIZATION VALVE NR 2 PER 29-11-21. RAN ENGS TESTED HYD PUMPS PER 29-11-20 CHECKS OK
